The University of Southampton
University of Southampton Institutional Repository

On upper and lower bounds of higher order derivatives for solutions to the 2D micropolar fluid equations

On upper and lower bounds of higher order derivatives for solutions to the 2D micropolar fluid equations
On upper and lower bounds of higher order derivatives for solutions to the 2D micropolar fluid equations
The present paper is concerned with asymptotic behaviours of the solutions to the micropolar fluid motion equations in R2. Upper and lower bounds are derived for the L2 decay rates of higher order derivatives of solutions to the micropolar fluid flows. The findings are mainly based on the basic estimates of the linearized micropolar fluid motion equations and generalized Gronwall type argument.
micropolar fluid motion equations, upper and lower bounds, L2 decay
0022-247X
1386-1399
Dong, Bo-Qing
3d40f1e0-4de1-491e-9306-1056e1436ec3
Chen, Zhi-Min
e4f81e6e-5304-4fd6-afb2-350ec8d1e90f
Dong, Bo-Qing
3d40f1e0-4de1-491e-9306-1056e1436ec3
Chen, Zhi-Min
e4f81e6e-5304-4fd6-afb2-350ec8d1e90f

Dong, Bo-Qing and Chen, Zhi-Min (2007) On upper and lower bounds of higher order derivatives for solutions to the 2D micropolar fluid equations. Journal of Mathematical Analysis and Applications, 334 (2), 1386-1399. (doi:10.1016/j.jmaa.2007.01.047).

Record type: Article

Abstract

The present paper is concerned with asymptotic behaviours of the solutions to the micropolar fluid motion equations in R2. Upper and lower bounds are derived for the L2 decay rates of higher order derivatives of solutions to the micropolar fluid flows. The findings are mainly based on the basic estimates of the linearized micropolar fluid motion equations and generalized Gronwall type argument.

This record has no associated files available for download.

More information

Submitted date: 20 May 2006
Published date: 15 October 2007
Keywords: micropolar fluid motion equations, upper and lower bounds, L2 decay
Organisations: Fluid Structure Interactions Group

Identifiers

Local EPrints ID: 50069
URI: http://eprints.soton.ac.uk/id/eprint/50069
ISSN: 0022-247X
PURE UUID: 02b30401-4b86-4985-b03e-2daf7add4272

Catalogue record

Date deposited: 17 Jan 2008
Last modified: 08 Jan 2022 07:04

Export record

Altmetrics

Contributors

Author: Bo-Qing Dong
Author: Zhi-Min Chen

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×